Reyataz fatigue and dental issues
Jul 21, 2010
Hello, I am a 33yr old female, positive for 17yrs. Recently my medications were changed to Reyataz, Norvir, and Epzicom. Since this change my t-cells climbed to 900+ and VL undetecable, however I feel as i've lost my life. My energy level has gone from high to non-existant...is this related to the medication? Also, before I started hiv treatment (at age 21) I had no cavaties or oral problems...now I have ongoing issues with severe tooth decay...and even osteomyelitis..is there a link between oral health and medication? I am trying to gather as much knowledge from as many experts as possible. Please advise. Thank you so much for your time. Respectfully, d
Response from Dr. Henry
Severe fatigue and/or dental problems specifically from your current HIV regimen (Reyataz, Norvir, + Epzicom)are not seen very often (though possible) so I would look first for alternative explanations (calcium, vitamin D, hormone, stress assessment and many other possible factors). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.